Hi I!￣m hiv+ and I!￣m using atrozia but the problem is a have noticed that my face is always itchy nd I have like a rash covering the my face. Please help because I have been to the doctors and nothing is helping.
Hi. Unexplained weight loss, like other symptoms, is something to talk to your doctor about. This is in case it is a symptoms of something else and not a side effect of treatment.
ANYARE? Sabi nila mananalo ang Philippines.
Thanx for the quick reply, I!￣m using IE9 and still don!￣t see the option. In chrome everything is OK.
Hi Rach! I!￣ve asked him to write a note so many times it!￣s not funny. Oh well I!￣m sure one day he will.
What!￣s up Dear, are you truly visiting this site regularly, if so after that you will without doubt get good know-how.
Freaking awesome. I love that kind of mashup and this one is well done!!
In my dreams, I have many of a white wolf running parallal to me through the trees. I feel he!￣s watching after me. Comments, please.
i!￣ve been hearing about on media,today i got it at ma clinic!-!-is there anything to worry about? (Its side effects)
In my dream I was in a big bus with military friends and we drove out of the gate of my old front paddock and then when we looked back and there was a grey flecked appaloosa horse coming towards the open gate. I got the bus turned around and we were racing back to close the gate. I raced out of the bus and tried to steady her, my friends watched in admiration, and then she whirled around took off and somehow seemed to run up a distant tree and be in the sky. My angels are talking to me through the